| Model Number |
471172-19 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a da vinci-assisted radical prostatectomy without lymphadenectomy procedure, the maryland bipolar forceps instrument broke due to a collision with prograsp forceps.A fragment from the maryland bipolar fell into the patient and was retrieved during the same procedure.The procedure was completed.Intuitive surgical, inc.(isi) made multiple follow-up attempts to obtain additional information.However, no further details have been received as of the date of this report.
Additional Manufacturer Narrative
The maryland bipolar forceps instrument has not been received for failure analysis evaluation.A photo was provided confirming the instrument lot information.